10.1002/(sici)1096-9853(199804)22:4<277::aid-nag918>3.0.co;2-c
Doi:
10.1002/(sici)1096-9853(199804)22:4<277::aid-nag918>3.0.co;2-c
Title:
Analytically computed rates of seepage flow into drains and cavities
Author: Fujii, N.; Kacimov, A. R.
Year: 1998
Month: 04
Volume: 22
Issue: 4
First_page: 277
Last_page: 301
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 839dfdc08b9560c71aac1c4616079566
Filesize: 485098
Timeadded: 2014-08-31 21:35:33
Journalid: 9917
Original Link: https://www.wenrao.com/i/31nb9Fm9fU8zYadpg
相关文献